... many symptoms including uncontrolled weight gain. I have been reading about side effects of this medication and many people say adding a T3 suppliment can help. Can you take both these together? The T4&T3? If so, any specific ways to take them? Can you get over the counter T3? Is there one kind better than others?
Mtom27; please don't let this upset you what you need is a blood test to more than likely lower both the t3 and t4 don't listen to everyone your doctor will know what to do and when this is all over all of these side effects will go away. and you will start to get back normal give your doctor a call the first day he is in the office Mine did the same so I know what is going on. and any Thyroid is only Prescription call your doctor and see if you're ready for a blood test or a change in medicine please don't worry you sound like me 2 years ago Your going to be ok Would you please keep in touch I do know what you are going through and you will be okay. please trust me.
Hi. I can tell you from first hand experience that for ME there's a difference in generic and brand name. Have your Dr. change u to Synthroid and see if you can tell a difference. I don't know of anywhere you can get T3 but my Dr. says to increase Synthroid if you are gaining weight and experiencing other symptoms of hypothyroid. I hope this helps.
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Apr 2012 • 1 answer
My TSH tested at 6.9 so my dr put me on 25 mcg levothyroxine once a day. 3 weeks ago my TSH was .02?
Updated 4 Nov 2014 • 1 answer
Welchol - I have read weight gain is not a side effect but I started taking wellchol 3 weeks ago and
Updated 17 Nov 2014 • 1 answer
Updated 14 Nov 2016 • 1 answer
Updated 28 Nov 2016 • 2 answers